MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 103; GENERATOR

HOUSTON PULSE GEN MODEL 103; GENERATOR
Model Number 103
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); Electrostatic Discharge (2149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2011
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow up #3 (submitted 08/10/2011), follow up #4 (submitted 08/19/2011) and follow up #5 (10/26/2011) were submitted under the incorrect manufacturing report number of 1644487-2011-01531.The manufacturing report number for follow up #3, follow up #4 and follow up #5 should have been manufacturing report number 1644487-2011-00585.Follow up #3 would be the next follow up report under the correct manufacturing number, however it was unable to be submitted under the correct manufacturing report number due to errors received.Due to the age of the previous reports, it was recommended by the cdrh help desk to categorize this correction report submission as an initial report to avoid the errors.Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
During a review for an fda request, it was discovered that a correction report is needed for a report previous submitted under manufacturing number 1644487-2011-00585.Follow up #3 (submitted 08/10/2011), follow up #4 (submitted 08/19/2011) and follow up #5 (10/26/2011) were submitted under the incorrect manufacturing report number of 1644487-2011-01531.The manufacturing report number for follow up #3, follow up #4 and follow up #5 should have been manufacturing report number 1644487-2011-00585.Follow up #3 would be the next follow up report under the correct manufacturing number, however it was unable to be submitted under the correct manufacturing report number due to errors received.Due to the age of the previous reports, it was recommended by the cdrh help desk to categorize this correction report submission as an initial report to avoid the errors.

Brand Name
PULSE GEN MODEL 103
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23735347
Report Number1644487-2025-10927
Device Sequence Number21473363
Product Code LYJ
UDI-Device Identifier05425025750030
UDI-Public05425025750030
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/19/2011
Device Model Number103
Device Lot Number201025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2011
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 YR
Patient SexFemale